# SDR FDEA202109042218

- Difficulty date: September 4, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 3,134 hours, 1,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Slat
- Part time: 3,134 hours, 1,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NO. 8 TRAILING EDGE WEDGE INNER SKIN WITH COMPOSITE MATERIAL   EXPOSED. SLAT #8 TRAILING EDGE WEDGE INNER SKIN AT POSITION OSS 431.1 WAS REPAIRED I.A.W. SRM   57-43-02-2R PAG. 1-2 FIG. 201 AND SRM 51-70-10-2R PAG. 159, 162, 163 FIG. 202   REV. 81 AUG 15   2021
